Skip to main content
Article
Properly Colored Paths and Cycles
Discrete Applied Mathematics
  • Shinya Fujita, Maebashi Institute of Technology
  • Colton Magnant, Georgia Southern University
Document Type
Article
Publication Date
8-28-2011
DOI
10.1016/j.dam.2011.06.005
Disciplines
Abstract
In an edge-colored graph, let dc(v) be the number of colors on the edges incident to v and let δc(G) be the minimum dc(v) over all vertices v∈G. In this work, we consider sharp conditions on δc(G) which imply the existence of properly edge-colored paths and cycles, meaning no two consecutive edges have the same color.
Citation Information
Shinya Fujita and Colton Magnant. "Properly Colored Paths and Cycles" Discrete Applied Mathematics Vol. 159 Iss. 14 (2011) p. 1391 - 1397
Available at: http://works.bepress.com/colton_magnant/20/